# SDR DALA2025040102407

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0884390) CORROSION ON AFT CARGO DOOR CUTOUT FWD SHIELD UPPER SURFACE, BETWEEN STA 767 AND STA 787. REMOVED AND REPLACED AFT CARGO SHIELD AT STA 767-787 WITH NEW REPLACEMENT IAW B737 SRM 51-40-02-0G AND DWG # 146A0081.
